Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    jdog55's Avatar
    jdog55 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    478

    Tribulus giving more sides than test

    Unless my test was fake. Which I doubt because I gained pretty good. I'm doing trib as PCT and clomid of course. I'm 5 weeks into pct. Stopped the clomid last week and just doing trib. This trib is making me break out. It's making my voice crack like i'm in puberty and my sex drive is going up slightly. I really didn't get any of that on my test/eq cycle. Anyone else have this experience?

    Jdog55

  2. #2
    jaffry20's Avatar
    jaffry20 is offline Member
    Join Date
    Sep 2004
    Posts
    596
    Quote Originally Posted by jdog55
    Unless my test was fake. Which I doubt because I gained pretty good. I'm doing trib as PCT and clomid of course. I'm 5 weeks into pct. Stopped the clomid last week and just doing trib. This trib is making me break out. It's making my voice crack like i'm in puberty and my sex drive is going up slightly. I really didn't get any of that on my test/eq cycle. Anyone else have this experience?

    Jdog55

    Not that I can say I have, Trib is just a Testosterone Boost, not to sure bro but I doubt it's the Trib, Probably the Clomid if anything.

  3. #3
    Join Date
    Dec 2004
    Location
    Everywhere
    Posts
    2,068
    I doubt if it's the trib giving you acne. A lot of people break out during PCT due to the imbalance in blood and testosterone levels .

  4. #4
    KINGKONG's Avatar
    KINGKONG is online now Knowledgeable Member
    Join Date
    Apr 2004
    Location
    Outside the Walls
    Posts
    3,197
    Quote Originally Posted by jaffry20
    Not that I can say I have, Trib is just a Testosterone Boost, not to sure bro but I doubt it's the Trib, Probably the Clomid if anything.
    I agree probably the clomid..I run trib all year and have never had any negative sides...But it's boost in test is undeniable...

  5. #5
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    your breaking out because your hormones are all over the place... think about it, this makes sense. You are just now getting natural production of test back, just like you were getting massive amounts of test during puberty which caused you to break and voice crack etc....

    trib is actually help speed up your recovery right

  6. #6
    TheGreatOne is offline Associate Member
    Join Date
    Apr 2004
    Posts
    254
    More people break out during PCT than during cycle. It is your body trying to balance and go back to normal. It has nothing to do with the tribulus you are taking. Clomid might be one small reason as well. Try taking 6-8g of B5 and wash with Dawn dishwasher (Thanks Nt) really works wonder.

  7. #7
    jaffry20's Avatar
    jaffry20 is offline Member
    Join Date
    Sep 2004
    Posts
    596
    Quote Originally Posted by TheGreatOne
    More people break out during PCT than during cycle. It is your body trying to balance and go back to normal. It has nothing to do with the tribulus you are taking. Clomid might be one small reason as well. Try taking 6-8g of B5 and wash with Dawn dishwasher (Thanks Nt) really works wonder.

    Really B5?? and Dish soap, might to try myself since I get a really oilly face and end up having to wash it 3 times a day during cycle and PCT.

  8. #8
    TheGreatOne is offline Associate Member
    Join Date
    Apr 2004
    Posts
    254
    Quote Originally Posted by jaffry20
    Really B5?? and Dish soap, might to try myself since I get a really oilly face and end up having to wash it 3 times a day during cycle and PCT.
    Yeh try it bro. If I show you a picture of my back before and after, you will never believe it.

  9. #9
    jaffry20's Avatar
    jaffry20 is offline Member
    Join Date
    Sep 2004
    Posts
    596
    Quote Originally Posted by TheGreatOne
    Yeh try it bro. If I show you a picture of my back before and after, you will never believe it.
    Lets check it out, post it on here. Also that was Vit. B5 you took??

  10. #10
    thebrakes is offline Associate Member
    Join Date
    Jan 2005
    Posts
    317
    Quote Originally Posted by KINGKONG
    I agree probably the clomid..I run trib all year and have never had any negative sides...But it's boost in test is undeniable...
    tribulus has never been shown to boost test. though LH levels increase in virtually every study done (there have been numerous), free or total test have never exhibited an increase that is reportable.

    unless you have all seen controlled studies that i havent.

    it is a MF'er for libido though. gets you back in the game quick during PCT or if your cycle doesnt have test in it.

  11. #11
    Zennie is offline Junior Member
    Join Date
    Dec 2004
    Location
    Asia
    Posts
    131

    blaming it on another drug....

    I think the most common mistake people make is to blame certain drugs. They take drug a, then when they get off drug B, and get something else, then they blame it on drug B, never realizing that it could be the drug A building up the levels until something happens, which is when the use of that compound is ceased. I used to use test (sust), dbol , deca , eq, tren ....stacking 3 compounds and switching around. I used to break out big time during and post cycle. Now with only deca, winny, anavars, no acne at all. so, I am taking the chance and trying test E. Could be just the dbols or sustanon doing all the damage. Just need to find out. I can bet you that if you took clomid or tribulus 6 months later (assuming you are clean and cleared of all drugs from your system), you won't get any acne. Then that means that it couldn't possibly be the clomid or tribulus!

    Just my thoughts on this....just too many people blame certain sides on drugs that probably don't do that.

  12. #12
    Tig's Avatar
    Tig
    Tig is offline Junior Member
    Join Date
    Jan 2005
    Location
    Atlantic Canada
    Posts
    64
    Well believe it or not, every time i take tribulus, i get a few spots on my face and shoulders...but nothing too major. It has no effect on my voice however.
    Last edited by Tig; 01-21-2005 at 12:13 AM.

  13. #13
    tdawg's Avatar
    tdawg is offline Associate Member
    Join Date
    Mar 2004
    Location
    beantown
    Posts
    371
    i take trib and zma alot and havent had acne problems

  14. #14
    BIGGEST J's Avatar
    BIGGEST J is offline Associate Member
    Join Date
    Sep 2004
    Posts
    287

    Thumbs down

    [QUOTE=jaffry20]Not that I can say I have, Trib is just a Testosterone Boost, not to sure bro but I doubt it's the Trib, Probably the Clomid if anything.[/QUO

    nope...never proven to be a fact....(that tribules causes a test boost)
    Last edited by BIGGEST J; 01-22-2005 at 05:53 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •